Journal of Symplectic Geometry
- J. Symplectic Geom.
- Volume 2, Number 2 (2004), 219-260.
Pseudoholomorphic strips in symplecticisations III: Embedding properties and compactness
This paper is the last in a series of three papers which investigate pseudoholomorphic strips in the symplectisation of a three dimensional closed contact manifold with a mixed boundary condition. We will prove a compactness and an intersection result, and we will investigate the embedding properties of such pseudoholomorphic curves.
J. Symplectic Geom., Volume 2, Number 2 (2004), 219-260.
First available in Project Euclid: 1 September 2004
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Abbas, Casim. Pseudoholomorphic strips in symplecticisations III: Embedding properties and compactness. J. Symplectic Geom. 2 (2004), no. 2, 219--260. https://projecteuclid.org/euclid.jsg/1094072005